Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 101, Number 2

All articles in this issue are freely accessible.

Maximal commutative algebras of linear transformations
R. C. Courter.
Trans. Amer. Math. Soc. 101 (1961), 177-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130894
Bounds for certain sums; a remark on a conjecture of Mahler
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 101 (1961), 200-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132036
On quotient varieties and the affine embedding of certain homogeneous spaces
Maxwell Rosenlicht.
Trans. Amer. Math. Soc. 101 (1961), 211-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130878
The cohomology ring of a finite group
Leonard Evens.
Trans. Amer. Math. Soc. 101 (1961), 224-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137742
Function-theoretic characterization of Einstein spaces and harmonic spaces
Avner Friedman.
Trans. Amer. Math. Soc. 101 (1961), 240-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131839
Ordinal factorization of finite relations
C. C. Chang.
Trans. Amer. Math. Soc. 101 (1961), 259-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152460
A surface is tame if its complement is $1$-ULC
R. H. Bing.
Trans. Amer. Math. Soc. 101 (1961), 294-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131265
Quadratic variational theory and linear elliptic partial differential equations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 101 (1961), 306-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133575
Some new analytical techniques and their application to irregular cases for the third order ordinary linear boundary-value problem
Nathaniel R. Stanley.
Trans. Amer. Math. Soc. 101 (1961), 351-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130420